American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 76 found      Go to page: 1 2 3

[31] Juan Campos and Pedro J. Torres. On the structure of the set of bounded solutions on a periodic Liénard equation. Proc. Amer. Math. Soc. 127 (1999) 1453-1462. MR 1625713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Shouchuan Hu, Dimitrios A. Kandilakis and Nikolaos S. Papageorgiou. Periodic solutions for nonconvex differential inclusions. Proc. Amer. Math. Soc. 127 (1999) 89-94. MR 1451808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Chun-Lei Tang. Periodic solutions for nonautonomous second order systems with sublinear nonlinearity. Proc. Amer. Math. Soc. 126 (1998) 3263-3270. MR 1476396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. A. M. Alwash. On the center conditions of certain cubic systems. Proc. Amer. Math. Soc. 126 (1998) 3335-3336. MR 1485453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Zaihong Wang. Periodic solutions of the second order differential equations with Lipschitzian condition . Proc. Amer. Math. Soc. 126 (1998) 2267-2276. MR 1487345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Chengwen Wang. Multiplicity of periodic solutions for Duffing equations under nonuniform non-resonance conditions. Proc. Amer. Math. Soc. 126 (1998) 1725-1732. MR 1458269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] F. Gesztesy and W. Sticka. On a theorem of Picard. Proc. Amer. Math. Soc. 126 (1998) 1089-1099. MR 1476130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Chengwen Wang. Generalized upper and lower solution method for the forced Duffing equation. Proc. Amer. Math. Soc. 125 (1997) 397-406. MR 1403119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Martin Golubitsky, Jian-Min Mao and Matthew Nicol. Symmetries of periodic solutions for planar potential systems. Proc. Amer. Math. Soc. 124 (1996) 3219-3228. MR 1322926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Zhang Shiqing. Multiple geometrically distinct closed noncollision orbits of fixed energy for N-body type problems with strong force potentials. Proc. Amer. Math. Soc. 124 (1996) 3039-3046. MR 1371142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shou Chuan Hu and Nikolaos S. Papageorgiou. On the existence of periodic solutions for nonconvex-valued differential inclusions in $\bold R\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 3043-3050. MR 1301503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jose Miguel Alonso. Optimal intervals of stability of a forced oscillator . Proc. Amer. Math. Soc. 123 (1995) 2031-2040. MR 1301005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kazunaga Tanaka. A note on generalized solutions of singular Hamiltonian systems . Proc. Amer. Math. Soc. 122 (1994) 275-284. MR 1204387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Norimichi Hirano. Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces . Proc. Amer. Math. Soc. 120 (1994) 185-192. MR 1174494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Alessandro Fonda. On the existence of periodic solutions for scalar second order differential equations when only the asymptotic behaviour of the potential is known . Proc. Amer. Math. Soc. 119 (1993) 439-445. MR 1154246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Michal Fečkan. Discretization of second-order variational systems . Proc. Amer. Math. Soc. 117 (1993) 575-581. MR 1132410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Rafael Ortega. The first interval of stability of a periodic equation of Duffing type . Proc. Amer. Math. Soc. 115 (1992) 1061-1067. MR 1092925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Peter Takáč. Linearly stable subharmonic orbits in strongly monotone time-periodic dynamical systems . Proc. Amer. Math. Soc. 115 (1992) 691-698. MR 1098406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. Fonda and A. C. Lazer. Subharmonic solutions of conservative systems with nonconvex potentials . Proc. Amer. Math. Soc. 115 (1992) 183-190. MR 1087462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] L. M. Perko. Bifurcation of limit cycles: geometric theory . Proc. Amer. Math. Soc. 114 (1992) 225-236. MR 1086341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] R. Kannan and Kent Nagle. Forced oscillations with rapidly vanishing nonlinearities . Proc. Amer. Math. Soc. 111 (1991) 385-393. MR 1028287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] M. N. Nkashama. Periodically perturbed nonconservative systems of Li\'enard type . Proc. Amer. Math. Soc. 111 (1991) 677-682. MR 1057959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. C. Lazer and P. J. McKenna. On the existence of stable periodic solutions of differential equations of Duffing type . Proc. Amer. Math. Soc. 110 (1990) 125-133. MR 1013974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Patrick Habets and Luis Sanchez. Periodic solutions of some Li\'enard equations with singularities . Proc. Amer. Math. Soc. 109 (1990) 1035-1044. MR 1009991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ioan I. Vrabie. Periodic solutions for nonlinear evolution equations in a Banach space . Proc. Amer. Math. Soc. 109 (1990) 653-661. MR 1015686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] A. C. Lazer and P. J. McKenna. A semi-Fredholm principle for periodically forced systems with homogeneous nonlinearities . Proc. Amer. Math. Soc. 106 (1989) 119-125. MR 942635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Gerhard Metzen. Existence of periodic solutions of second order differential equations with delay . Proc. Amer. Math. Soc. 103 (1988) 765-772. MR 947655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Carmen Chicone and Freddy Dumortier. A quadratic system with a nonmonotonic period function . Proc. Amer. Math. Soc. 102 (1988) 706-710. MR 929007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] A. C. Lazer and S. Solimini. On periodic solutions of nonlinear differential equations with singularities . Proc. Amer. Math. Soc. 99 (1987) 109-114. MR 866438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Zhong Chao Liang. Asymptotically periodic solutions of a class of second order nonlinear differential equations . Proc. Amer. Math. Soc. 99 (1987) 693-699. MR 877042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 76 found      Go to page: 1 2 3